Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 87, NWS Omaha, NE

May 21, 2011Butler County, Dodge County, Saunders County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 21, 2011, 7:11 PM CDT for Butler County, Dodge County, Saunders County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2011, 7:11 PM CDT (00:11 UTC)
Expired
May 21, 2011, 8:00 PM CDT
In force
49 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, NE, Dodge County, NE, Saunders County, NE

The radar

The Omaha radar (KOAX), 43 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 7:25 PM CDTHAIL 1.25Bruno, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 2:25 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.2 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1436 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1436 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WUUS53 KOAX 220011
SVROAX
NEC023-053-155-220100-
/O.NEW.KOAX.SV.W.0087.110522T0011Z-110522T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
711 PM CDT SAT MAY 21 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BUTLER COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHWESTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHWESTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 800 PM CDT

* AT 708 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OF AROUND
  60 MPH OR HIGHER.  THIS STORM WAS LOCATED 5 MILES EAST OF DAVID
  CITY...OR 20 MILES SOUTHEAST OF COLUMBUS...AND MOVING NORTHEAST    
  AT 25 MPH. THIS REPLACES THE TORNADO WARNING THAT WAS SET TO       
  EXPIRE AT 715 PM.

* LOCATIONS IMPACTED INCLUDE...
  PRAGUE...NORTH BEND...CEDAR BLUFFS...OCTAVIA...BRUNO...ABIE...
  LINWOOD...MORSE BLUFF AND 7 MILES NORTH OF NORTH BEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4142 9694 4160 9681 4158 9666 4139 9656
      4118 9702 4130 9717
TIME...MOT...LOC 0011Z 232DEG 23KT 4128 9701
WIND...HAIL 60MPH <.75IN

$$

CHERMOK
2 follow-up statements
158 
WWUS53 KOAX 220022
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
722 PM CDT SAT MAY 21 2011

NEC023-053-155-220100-
/O.CON.KOAX.SV.W.0087.000000T0000Z-110522T0100Z/
BUTLER NE-DODGE NE-SAUNDERS NE-
722 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SAUNDERS...SOUTHERN DODGE AND NORTHEASTERN BUTLER COUNTIES UNTIL 800
PM CDT...

AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES WEST OF PRAGUE...OR 22 MILES SOUTHEAST OF COLUMBUS...
MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  PRAGUE...NORTH BEND...CEDAR BLUFFS...LINWOOD...MORSE BLUFF AND 7
  MILES NORTH OF NORTH BEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4142 9693 4158 9681 4158 9666 4139 9656
      4123 9695 4130 9717
TIME...MOT...LOC 0022Z 232DEG 23KT 4132 9694
WIND...HAIL 60MPH 1.00IN

$$

CHERMOK
949 
WWUS53 KOAX 220031
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
731 PM CDT SAT MAY 21 2011

NEC023-053-155-220100-
/O.CON.KOAX.SV.W.0087.000000T0000Z-110522T0100Z/
BUTLER NE-DODGE NE-SAUNDERS NE-
731 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SAUNDERS...SOUTHERN DODGE AND NORTHEASTERN BUTLER COUNTIES UNTIL 800
PM CDT...

AT 727 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED 5 MILES WEST OF PRAGUE...OR 24 MILES EAST OF
COLUMBUS...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  NORTH BEND...CEDAR BLUFFS...MORSE BLUFF AND 7 MILES NORTH OF NORTH
  BEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4129 9688 4134 9709 4142 9693 4158 9681
      4158 9666 4139 9656
TIME...MOT...LOC 0031Z 232DEG 23KT 4136 9688
WIND...HAIL 60MPH 1.00IN

$$

CHERMOK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:12 PM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, May 21, 2:12 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
212 PM CDT SAT MAY 21 2011

.DISCUSSION...

MAIN CONCERN IN THE SHORT TERM IS POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS...ESPECIALLY THROUGH THE EARLY EVENING HOURS.

LATEST WATER VAPOR IMAGERY SHOWED A CLOSED MID TROPOSPHERIC LOW
SPINNING OVER WESTERN SOUTH DAKOTA. SEVERAL IMPULSES WERE ROTATING
AROUND THE MAIN LOW. SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWED A
FAIRLY COMPLEX PATTERN. A 996 LOW PRESSURE CENTER WAS OVER EXTREME
SOUTHWEST NORTH DAKOTA WITH AN OCCLUDED FRONT CURVING EAST AND THEN
SOUTH OF THE LOW INTO ANOTHER LOW OVER WESTERN KANSAS. DEWPOINTS IN
THE LOCAL AREA WERE MOSTLY IN THE 50S TO LOWER 60S...WITH SOME DRIER
AIR LOCATED TO THE WEST IN CENTRAL NEBRASKA. 12Z OAX SOUNDING SHOWED
A FAIRLY STEEP MID LEVEL LAPSE RATE. LAPS DATA SHOWED VERY LITTLE
CONVECTIVE INHIBITION WITH 500 METER MIXED LAYER CAPE VALUES MOSTLY
FROM 1500 TO 2200 J/KG. EXPECT SCATTERED STORMS TO INITIATE OVER OUR
AREA AND THEN TRACK EAST OR NORTHEAST OUT OF OUR AREA. SOME SEVERE
STORMS ARE EXPECTED...WITH LARGE HAIL THE MAIN RISK.

OTHERWISE...EXPECT COVERAGE OF PRECIPITATION TO DECREASE AFTER 1 AM
TONIGHT AND ONLY HAVE LOW POPS FOR PARTS OF THE AREA. SLIGHTLY DRIER
AIR SHOULD WORK INTO THE AREA OVERNIGHT AS WINDS TURN TO SOUTHWEST.
HAVE LOWS MOSTLY IN THE MID AND UPPER 50S...WITH SOME LOWER 50S WEST
OF HIGHWAY 81.

SUNDAY...500 MB LOW SHOULD TRACK FROM SOUTH DAKOTA INTO MINNESOTA
AND IT APPEARS OUR AREA WILL NOT BE QUITE AS ACTIVE. LAPSE RATES DO
NOT LOOK AS STEEP AND 850 MB DEWPOINTS SHOULD GENERALLY BE LOWER.
DID HOLD ONTO A SLIGHT CHANCE OF THUNDERSTORMS MAINLY IN THE
AFTERNOON...ALTHOUGH RAIN CHANCES SHOULD BE HIGHER TO OUR NORTH...
EAST AND SOUTH.

REALLY DID NOT MAKE MANY CHANGES FARTHER OUT...SINCE PREVIOUS GRIDS
LOOKED GOOD. GFS SEEMED TO BE THE ODD MODEL OUT IN REGARDS TO THE
CHANCE FOR SHOWERS AND THUNDERSTORMS FROM MONDAY NIGHT THROUGH
WEDNESDAY. IN GENERAL...WENT CLOSER TO THE WETTER SOLUTION SUGGESTED
BY THE 00Z ECMWF. DID ADJUST RAIN CHANCES A BIT FOR WEDNESDAY
NIGHT...SINCE SYSTEM APPEARS SLOWER THAN PREVIOUS RUNS. CONFIDENCE
ON DETAILS BEYOND WEDNESDAY IS NOT VERY HIGH...WITH DIVERGING MODEL
SOLUTIONS. 00Z ECMWF HAD A MUCH STRONG 500 MB RIDGE OVER THE ROCKIES
COMPARED TO THE 12Z GFS.

&&

.AVIATION...

TAF SITES KOFK/KOMA/KLNK

18Z TAFS

TIGHTLY WOUND UPPER LOW VERY EVIDENT ACROSS CENTRAL NEBRASKA THIS
AFTERNOON.  THIS SYSTEM WILL CONTINUE TO PUSH MAINLY MID LEVEL
CLOUDS AND LIGHT SHOWER ACTIVITY INTO THE KOFK REGION THROUGH 21Z.
AFTER 21Z LOOK FOR CB DEVELOPMENT EVENTUALLY EVOLVING INTO
THUNDERSTORMS.  ALL THREE TAF SITES WILL LIKELY HAVE THUNDERSTORMS
IN VICINITY BETWEEN 21Z AND 02Z PRODUCING ISOLATED MVFR AND IFR
CONDITIONS.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

DISCUSSION...MILLER
AVIATION...MEYER
Hazardous weather outlook, May 21, 4:35 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
435 PM CDT SAT MAY 21 2011

IAZ043-055-056-069-080-091-NEZ011-012-015>018-030>034-042>045-
050>053-065-066-088>090-092-221100-
ANTELOPE-BOONE-BURT-BUTLER-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-GAGE-
HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-MONONA IA-
MONTGOMERY IA-PAGE IA-PAWNEE-PIERCE-PLATTE-POTTAWATTAMIE IA-SARPY-
SAUNDERS-SEWARD-SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
435 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SUNDAY

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF EASTERN
NEBRASKA AND SOUTHWEST IOWA THIS EVENING. THE MAIN HAZARD APPEARS
TO BE LARGE HAIL. STORMS SHOULD DECREASE IN COVERAGE BEFORE
MIDNIGHT.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FOR PARTS OF THE AREA
SUNDAY...BUT SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR PARTS OF SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA SUNDAY EVENING.

AN UNSETTLED WEATHER PATTERN IS EXPECTED TO BE IN PLACE FROM
MONDAY AFTERNOON THROUGH WEDNESDAY. LOCALLY HEAVY RAIN IS POSSIBLE
MAINLY OVER SOUTHEAST NEBRASKA. LATER OUTLOOKS WILL ADDRESS THE
POTENTIAL FOR SEVERE STORMS FROM MONDAY THROUGH WEDNESDAY...BUT
THE SEVERE THREAT IS HIGHER SOUTH OF THE LOCAL AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...BUT SHOULD NOT BE
NEEDED OVERNIGHT OR SUNDAY.

IAZ079-090-NEZ067-068-078-091-093-221100-
CASS-FREMONT IA-MILLS IA-NEMAHA-OTOE-RICHARDSON-SALINE-
435 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST NEBRASKA
AND SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SUNDAY

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF EASTERN
NEBRASKA AND SOUTHWEST IOWA THIS EVENING. THE MAIN HAZARD APPEARS
TO BE LARGE HAIL. STORMS SHOULD DECREASE IN COVERAGE BEFORE
MIDNIGHT.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FOR PARTS OF THE AREA ON
SUNDAY...BUT THE SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

MODERATE FLOODING IS OCCURRING ALONG THE MISSOURI RIVER FROM AROUND
BROWNVILLE DOWNSTREAM THROUGH RULO. MINOR FLOODING OF THE MISSOURI
RIVER WILL CONTINUE FROM AROUND PLATTSMOUTH TO NORTH OF BROWNVILLE.
FLOODING IS ALSO OCCURRING IN PARTS OF SALINE COUNTY FROM THE BIG
BLUE RIVER AND TURKEY CREEK.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR PARTS OF SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA SUNDAY EVENING.

AN UNSETTLED WEATHER PATTERN IS EXPECTED TO BE IN PLACE FROM
MONDAY AFTERNOON THROUGH WEDNESDAY. LOCALLY HEAVY RAIN IS POSSIBLE
MAINLY ACROSS SOUTHEAST NEBRASKA. LATER OUTLOOKS WILL ADDRESS THE
POTENTIAL FOR SEVERE STORMS FROM MONDAY THROUGH WEDNESDAY.

FLOODING SHOULD CONTINUE ALONG THE MISSOURI RIVER FROM PLATTSMOUTH
DOWNSTREAM TO RULO. FLOODING IS GENERALLY EXPECTED TO DECREASE
THROUGH MONDAY IN SALINE COUNTY. IF ANY ADDITIONAL RAINFALL OCCURS...
CURRENT FLOODING COULD INCREASE IN COVERAGE AND INTENSITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...BUT SHOULD NOT BE
NEEDED OVERNIGHT OR SUNDAY.

MILLER

In the hours before

Local storm report, May 21, 6:16 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
616 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             3 SW AUBURN             40.36N 95.88W
05/21/2011  E1.00 INCH       NEMAHA             NE   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF QUARTERS

&&

MILLER
Local storm report, May 21, 6:26 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
626 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             2 SW SHUBERT            40.22N 95.71W
05/21/2011  M0.75 INCH       RICHARDSON         NE   CO-OP OBSERVER

            HAIL UP TO PENNY SIZE AROUND 533 PM

&&

MILLER
Special weather statement, May 21, 6:34 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
634 PM CDT SAT MAY 21 2011

IAZ090-091-220015-
FREMONT IA-PAGE IA-
634 PM CDT SAT MAY 21 2011

...SPECIAL WEATHER STATEMENT FOR FREMONT AND SOUTHWESTERN PAGE
COUNTIES UNTIL 715 PM CDT...

AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG THE MISSOURI RIVER...NEAR BROWNVILLE.
THESE WILL CONTINUE TO MOVE NORTHEAST INTO SOUTHWEST IOWA THROUGH
700 PM CDT. HAIL UP TO THE SIZE OF NICKELS MAY OCCUR WITH THESE
STORMS.

MILLER
Special weather statement, May 21, 6:37 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
637 PM CDT SAT MAY 21 2011

NEZ067-220015-
CASS NE-
637 PM CDT SAT MAY 21 2011

...SPECIAL WEATHER STATEMENT FOR CASS COUNTY UNTIL 715 PM CDT...

AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ELMWOOD...OR 19 MILES EAST OF LINCOLN...
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ELMWOOD...
  MURDOCK...
  WEEPING WATER...
  LOUISVILLE...
  MANLEY...
  MAHONEY STATE PARK...
  SOUTH BEND...
  PLATTE RIVER STATE PARK...
  LOUISVILLE STATE RECREATION AREA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MILLER
Local storm report, May 21, 7:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
702 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             MURDOCK                 40.93N 96.28W
05/21/2011  E1.75 INCH       CASS               NE   LAW ENFORCEMENT

&&

JBRAND
Local storm report, May 21, 7:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
704 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             RANDOLPH                40.87N 95.56W
05/21/2011  M1.00 INCH       FREMONT            IA   TRAINED SPOTTER

            HAIL UP TO QUARTER SIZE

&&

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:00 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte45 min
May 21, 7:00 PM CDTSevere Thunderstorm WarningOAXThurston45 min
May 21, 7:15 PM CDTSevere Thunderstorm WarningOAXMadison, Stanton45 min
May 21, 7:21 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy39 min
May 21, 7:25 PM CDTSevere Thunderstorm WarningOAXColfax, Platte, Stanton50 min
May 21, 7:34 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy41 min
May 21, 7:46 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Washington44 min
May 21, 8:12 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton25 min
May 21, 8:14 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy31 min
May 21, 8:57 PM CDTSevere Thunderstorm WarningOAXSarpy33 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.